MathSciNet Relay Station
MathSciNet bibliographic data
MR3199991 81R25 (53C28 81R50 81T13 81T20 81T30)
Sämann, Christian; Wolf, Martin Non-abelian tensor multiplet equations from twistor space. Comm. Math. Phys. 328 (2014), no. 2, 527–544.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement